Communications in Mathematical Physics

Absolutely continuous invariant measures for one-parameter families of one-dimensional maps

M. V. Jakobson

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 81, Number 1 (1981), 39-88.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103920159

Mathematical Reviews number (MathSciNet)
MR0630331

Zentralblatt MATH identifier
0497.58017

Subjects
Primary: 58F11
Secondary: 28D99: None of the above, but in this section 34C35 34C40: Equations and systems on manifolds

Citation

Jakobson, M. V. Absolutely continuous invariant measures for one-parameter families of one-dimensional maps. Comm. Math. Phys. 81 (1981), no. 1, 39--88. https://projecteuclid.org/euclid.cmp/1103920159


Export citation